# SDR DXTA2016021306184

- Difficulty date: February 13, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N253QS
- Make and model: Amd FALCON2000
- Aircraft serial: 153
- Aircraft time: 12,462 hours, 7,641 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: BHC10312
- Part serial: 459
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE TWO MAIN GEAR RED & GREEN LIGHTS REMAINED ILLUMINATED, NLG LIGHTS EXTINGUISHED & GEAR HANDLE STARTED FLASHING AFTER ABOUT 15 SECONDS.  ON LANDING ALL HYD, STEERING & BRAKE MINELCOS WERE TRIPPED.  CODES 315 & 415 STRUT PROXIMITY SWITCH FAILURE WERE ON THE COMPUTER.  INTERROGATED COMPUTER, VERIFIED FAULT CODES. PERFORMED T/S AND FOUND MLG CONTROL HANDLE AT FAULT.  REPLACED HANDLE WITH NEW IAW TASK 34-00-00-900-803. CLEARED FAULT CODES.
